home : about us : ahead of print : current issue : archives search instructions : subscriptionLogin 
Users online: 502      Small font sizeDefault font sizeIncrease font size Print this page Email this page
 LETTER TO EDITOR
Year : 2010  |  Volume : 5  |  Issue : 1  |  Page : 85-86

Oxcarbazepine-induced tardive dyskinesia: A rare adverse reaction


Department of Pediatric Neurology, Cukurova University Faculty of Medicine, Adana, Turkey

Correspondence Address:
Faruk Incecik
Department of Pediatric Neurology, Çukurova University Medical Faculty, Balcali, Adana
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1817-1745.66664

Rights and Permissions








[FULL TEXT] [PDF]*


        
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3389    
    Printed137    
    Emailed0    
    PDF Downloaded146    
    Comments [Add]    
    Cited by others 2    

Recommend this journal